MathSciNet Relay Station
MathSciNet bibliographic data
MR2123638 34K18 (34K23 37D45 37G15)
Liao, Xiaofeng; Chen, Guanrong Hopf bifurcation and chaos analysis of Chen's system with distributed delays. Chaos Solitons Fractals 25 (2005), no. 1, 197–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement